BibTeX record journals/jc/Heinrich92

download as .bib file

@article{DBLP:journals/jc/Heinrich92,
  author    = {Stefan Heinrich},
  title     = {Lower bounds for the complexity of Monte Carlo function approximation},
  journal   = {J. Complexity},
  volume    = {8},
  number    = {3},
  pages     = {277--300},
  year      = {1992},
  url       = {https://doi.org/10.1016/0885-064X(92)90027-9},
  doi       = {10.1016/0885-064X(92)90027-9},
  timestamp = {Fri, 26 May 2017 22:50:48 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jc/Heinrich92},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier